# SDR AWXA200301044

- Difficulty date: August 27, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6916970501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK 2 EACH CRACKS WERE FOUND ON ATTACH ANGLES AFT OF BS 348.20, LT SIDE OF FUSELAGE, WL 222. MAINTENANCE REMOVED CRACKED ATTACH ANGLE BS 348.20, WL 222; FABRICATED 2 EACH NEW REPLACEMENT ATTACH ANGLES IAW DWG'S 69-16970-501 AND 69-76555-3; INSTALLED REPAIR PARTS IAW B737-200 SRM 51-30-02, PG. 39, FIG. 11.
